# SDR A6WA200840258

- Difficulty date: March 25, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 22,525 hours, 19,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT WS 148 INBOARD AND OUTBOARD ANGLE CRACKED 1 INCH BY 2 INCH.  (M) RT WING AT W/S 148 IB AND OB ANGLE REPLACED IAW SRM 51-41-02. (K)
